×

Structure galoisienne des anneaux d’entiers d’extensions sauvagement ramifiées. II. (French) Zbl 0466.12004


MSC:

11R33 Integral representations related to algebraic numbers; Galois module structure of rings of integers
11R32 Galois theory
11R42 Zeta functions and \(L\)-functions of number fields

Citations:

Zbl 0449.12005
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , Structure galoisienne des anneaux d’entiers, Proc. London Math. Soc., 38, 3 (1979), 545-576. · Zbl 0425.12008
[2] [2] , Module de Frobenius et structure galoisienne des anneaux d’entiers, J. of Alg.,, 71 (1981), 268-289. · Zbl 0468.12003
[3] [3] , Quelques théorèmes de base normale d’entiers, Ann. Inst. Fourier, 28, 3 (1978), 1-33. · Zbl 0368.12004
[4] [4] , Some problems of Galois module structure for wild extensions, Proc. London Math. Soc., 37 (1978), 193-212. · Zbl 0389.12004
[5] [5] and , On the functional equation of the Artin L function for characters of real representations, Invent. Math., 20 (1973), 125-138. · Zbl 0256.12010
[6] [6] , Algebraic number fields: L Functions and Galois properties, Proc. Sympos. Univ. Durham, Academic Press, London 1977.
[7] [7] , S-groupes des classes d’un ordre arithmétique (à paraître). · Zbl 0482.16020
[8] [8] , Structure galoisienne des anneaux d’entiers d’extensions sauvagement ramifiées (I), Ann. Inst. Fourier, 31, 3 (1981), 1-35. · Zbl 0449.12005
[9] [9] and , K-theory of finite groups and orders, Lecture notes in Mathematics 149, Springer, Berlin - New York, 1970. · Zbl 0205.32105
[10] [10] , Corps locaux, 2e édition, Hermann, Paris, 1968.
[11] [11] , Représentations linéaires de groupes finis, 2e édition, Hermann, Paris, 1971. · Zbl 0223.20003
[12] [12] , On the self-duality of a ring integers as a Galois module, Invent. Math., 46 (1978), 173-177. · Zbl 0381.12007
[13] [13] , On Fröhlich’s conjecture for rings of integers of tame extensions, Invent. Math., 63 (1981), 41-79. · Zbl 0469.12003
[14] [14] , Arithmetic and Galois module structure for tame extensions, J. Reine angew. Math., 286-287 (1976), 380-440. · Zbl 0385.12004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.